# SDR AALA20110208TUL08

- Difficulty date: February 8, 2011
- Submitted: February 10, 2011
- Operation: Air carrier
- Aircraft: N456AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49561
- Aircraft time: 66,730 hours, 35,197 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Part number: 976J2528
- Condition: Failed
- Location: Rt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: H
- Precautionary procedure: A

## Discrepancy

IAD - INFLIGHT LGA-DFW.  CREW REPORTED RIGHT ENGINE GENERATOR FAILED AND AC CROSSTIE LOCKOUT LIGHT ILLUMINATED.  UNABLE TO START APU UNTIL DESCENT TO LOWER ALTITUDE.  ABLE TO POWER RIGHT BUS AFTER APU WAS RUNNING.  EMERGENCY DECLARED FLIGHT DIVERTED IAD LANDED WITHOUT INCIDENT.  DEFERRED RIGHT ENGINE GEN INOP PER MEL 24-1A AUTH 2-581DC-B.  REPLACED RIGHT ENGINE GENERATOR AT DFW ON 02/08/2011.  SYSTEM GROUND CHECK NORMAL OPERATION.
